Les théorèmes
Local
DOI : 10.24033/asens.2276
Keywords: Calderón-Zygmund operator, non-homogeneous analysis, local
Mot clés : Opérateurs de Calderón-Zygmund, analyse non doublante, théorèmes
@article{ASENS_2016__49_1_57_0, author = {Lacey, Michael T. and Martikainen, Henri}, title = {Local $Tb$ theorem with $L^2$ testing conditions and general measures: {Calder\'on-Zygmund} operators}, journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure}, pages = {57--86}, publisher = {Soci\'et\'e Math\'ematique de France. Tous droits r\'eserv\'es}, volume = {Ser. 4, 49}, number = {1}, year = {2016}, doi = {10.24033/asens.2276}, mrnumber = {3465976}, zbl = {1345.42016}, language = {en}, url = {https://www.numdam.org/articles/10.24033/asens.2276/} }
TY - JOUR AU - Lacey, Michael T. AU - Martikainen, Henri TI - Local $Tb$ theorem with $L^2$ testing conditions and general measures: Calderón-Zygmund operators JO - Annales scientifiques de l'École Normale Supérieure PY - 2016 SP - 57 EP - 86 VL - 49 IS - 1 PB - Société Mathématique de France. Tous droits réservés UR - https://www.numdam.org/articles/10.24033/asens.2276/ DO - 10.24033/asens.2276 LA - en ID - ASENS_2016__49_1_57_0 ER -
%0 Journal Article %A Lacey, Michael T. %A Martikainen, Henri %T Local $Tb$ theorem with $L^2$ testing conditions and general measures: Calderón-Zygmund operators %J Annales scientifiques de l'École Normale Supérieure %D 2016 %P 57-86 %V 49 %N 1 %I Société Mathématique de France. Tous droits réservés %U https://www.numdam.org/articles/10.24033/asens.2276/ %R 10.24033/asens.2276 %G en %F ASENS_2016__49_1_57_0
Lacey, Michael T.; Martikainen, Henri. Local $Tb$ theorem with $L^2$ testing conditions and general measures: Calderón-Zygmund operators. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 49 (2016) no. 1, pp. 57-86. doi : 10.24033/asens.2276. https://www.numdam.org/articles/10.24033/asens.2276/
Carleson measures, trees, extrapolation, and
Local
BCR algorithm and the
A
Weak and strong type estimates for maximal truncations of Calderón-Zygmund operators on
On general local
The local
A proof of the local
, Perspectives in partial differential equations, harmonic analysis and applications (Proc. Sympos. Pure Math.), Volume 79, Amer. Math. Soc., Providence, RI, 2008, pp. 175-185 | DOI | MR | Zbl
Sharp weighted estimates for dyadic shifts and the
Local
Sharp
On the local
The perfect local
Square functions with general measures, Proc. Amer. Math. Soc., Volume 142 (2014), pp. 3923-3931 (ISSN: 0002-9939) | DOI | MR | Zbl
Accretive system
The
A characterization of two weight norm inequalities for fractional and Poisson integrals, Trans. Amer. Math. Soc., Volume 308 (1988), pp. 533-545 (ISSN: 0002-9947) | DOI | MR | Zbl
Cité par Sources :